# SDR 2004UALA00540

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 47,093 hours, 25,315 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED IN BOTH NORMAL AND ALTERNATE MODES. THE EQUIPMENT COOLING LOW FLOW SENSOR FAILED. REPLACED THE LOW FLOW SENSOR WITH A NEW AND IMPROVED ONE. PERFORMED EQUIPMENT COOLING EXHAUST SYSTEM TEST. NO FAULTS NOTED.
